# SDR DALA2022121408113

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 70,387 hours, 26,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Lt Aft Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR EICAS MESSAGE ILLUMINATED IN FLIGHT AT CRUISE. PRESSURIZATION NORMAL.  CLEANED SENSOR. OPS CKS GOOD.
